# SDR 2001F00379

- Difficulty date: August 24, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE TAILCONE EMERGENCY LIGHT RECEIVER, SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS, AND THE CEILING EMERGENCY LIGHTS FOR SEAT ROWS 1 THROUGH 8 WERE INOPERATIVE.  MAINTENANCE REPLACED THE TAILCONE EMERGENCY LIGHT REMOTE RECEIVER, AND THE LOW LEVEL AND CEILING EMERGENCY LIGHT BATTERIES.  REF USAAD01153.  (M)
